antibiotics- what to do

Home The Candida Forum Candida Questions antibiotics- what to do

This topic contains 3 replies, has 2 voices, and was last updated by  raster 6 years, 5 months ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #90552

    yisucks
    Participant
    Topics: 131
    Replies: 331

    Hi all, I have been on the strict diet for 3 months. The reason I am on the diet is because 1 year ago, I took antibiotics for a bacterial infection and got a yeast infection. Problem is, ever since those antibiotics, the YI was nonstop…and I never had problems with YIs before in my life. Since I started having problems with the YIs, I often have problems where I feel like I have a UTI. I always just take cranberry pills and eventually it goes away….but it always comes back. On Wednesday, I felt like I was getting a UTI and took cranberry pills and it felt better. Then a couple days later, the UTI feeling came back, despite the cranberry. I feel like, if I get a proven UTI, I will need to do antibiotics as that is the only real treatment. What can I do to help prevent further Yeast problems? I already do coconut oil, rotate antifungals (oil of oregano), drink ACV, take probiotics, eat yogurt and follow the diet very strictly. I still, to this day, am having issues with yeast symptoms semi regularly so I am by no means cured of this. I am scared to make my problem worse, but obviously can’t take a UTI seriously as it can lead to further complications. Any recommendations? Also, does anyone know if taking cranberry pills will give me false negative uti tests? Thank you.

    #90554

    raster
    Participant
    Topics: 104
    Replies: 6838

    I would consider consulting a naturopath who can determine the cause of your UTI woes. It may lie with the health of your liver, kidneys, colon, etc.

    You can also try acupuncture which could significantly reduce your problems by itself.

    For me, my UTI woes (burning while urination) went away by following the protocol and getting over die-off. During the die-off period the toxins caused too much stress on my body and it caused this burn.

    -raster

    #90577

    yisucks
    Participant
    Topics: 131
    Replies: 331

    So funny you should mention acupunture. I actually set up an appt with my integrative medicine doctor to discuss this as a possibility for me. I was actually interested in it for another issue I have (problems with libido and orgasm– have had forever) but if it could serve two purposes, well then I’m even more interested.

    The doctor I saw today didn’t see evidence of a UTI based on physical exam, but is doing a culture to be sure. WBCs were up, but she wasn’t convinced its a UTI. Could a yeast infection cause a UTI sensation? It’s like a tickly feeling inside my vagina which makes me feel like I always have to pee. It’s really annoying…I’ve been taking cranberry extract and vitamin c like crazy to no avail.

    Also, I’m on my period and during the last 2 periods, I have been having HORRIBLE itching down there. I feel like my YI symptoms, when not on my period, have improved, but when I have my period it’s been really bad. Meanwhile, I’ve read yeast infections are less common during periods. When I was having constant YIs, my periods were the only time I got relief, and now it’s the opposite. Any thoughts or similar experiences anyone? I feel like this diet is helping somewhat, but symptoms during my menstruation has gotten to be really bad whereas they weren’t before.

    #90583

    raster
    Participant
    Topics: 104
    Replies: 6838

    One thing that may apply to your woes is that candida lives in your mucousal membranes. This is related to your sexual and other organ systems. A lot of people noticed women improvements while on the diet. I wish I could help more. Rectal itching is another common symptom.

    -raster

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘antibiotics- what to do’ is closed to new replies.